# SDR QMLA2014100814120

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 6,793 hours, 18,959 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 943
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 4,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING D1011 INSPECTION, TAIL ROTOR GEARBOX WAS REMOVED.  UPON INSPECTION OF GEARBOX FOUND THE TWO MOUNTING STUDS LOOSE IN THE TAIL ROTOR GEARBOX.  THIS GEARBOX IS IN THE PROCESS OF BEING REPLACED WITH A SERVICEABLE PART AT THE TIME OF THIS SUBMISSION.
